# SDR TRAX200801238

- Difficulty date: September 27, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER STEP CRACKED FWD SIDE.  (K)
